# SDR AALA20170203018

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 64,099 hours, 8,108 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC12RA03RWC
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT 10D HAS A SHORTED CONNECTION.  REPAIRED WIRING ON CONNECTOR IAW SWPM 20-30-12. OPERATIONAL CHECKED GOOD.
